There has been an increase in our area in student usage of substances including vaping pens, e-cartridges, and edibles with THC, delta 8, nicotine, CBD and other drugs.
Symptoms of the use of these substances can include nausea, vomiting, fever, sore throat, fatigue, and muscle aches, as well as confusion, tiredness, and lethargy. If your student is actively having any symptoms or you are concerned about their well being, please seek medical care immediately. Please have ongoing conversations with your student about the dangers of substance use, including the fact that drugs can be mixed with various other substances that are unsafe and can lead to possible life-threatening complications.
We remain vigilant and focused on educating and protecting our students here at Creative Studies. Please contact our administrative team or counselors with any concerns and they will be happy to speak with you!